# SDR W8PA970065

- Difficulty date: February 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N962WP
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23748
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 172656
- Condition: Failed
- Location: Lt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE 'COWL ANTI-ICE' LIGHT ILLUMINATES AT TAKEOFF POWER.  REPLACED INLET COWL ANTI-ICE VALVE.  (M)
